Nagoya Mathematical Journal

Absolute continuity of Markov processes and generators

Hiroshi Kunita

Full-text: Open access

Article information

Source
Nagoya Math. J. Volume 36 (1969), 1-26.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118797793

Mathematical Reviews number (MathSciNet)
MR0250387

Zentralblatt MATH identifier
0186.51203

Subjects
Primary: 60.75

Citation

Kunita, Hiroshi. Absolute continuity of Markov processes and generators. Nagoya Math. J. 36 (1969), 1--26.https://projecteuclid.org/euclid.nmj/1118797793


Export citation

References

  • [1] Dynkin, E.B.,Markov processes, Moscow, 1963.
  • [2] Getoor, R.K., Continuous additive functionals of a Markov process with applications to processes with independents increment,J. Math. Anal. Appl. 13 (1966), 132-153.
  • [3] Kunita,H., Note on Dynkin's (,)-subprocess of a standard process, Ann. Math.Statist. 38 (1967), 1647-1654.
  • [4] Kunita, H. and S. Watanabe, On square integrable martingales, Nagoya Math. J. 30 (1967), 209-245.
  • [5] Kunita, H. and T. Watanabe, Notes on transformation of Markov processes connected with multiplicative functionals, Mem.Fac.Kyushu Univ. Ser. A 17 (1963), 181-191.
  • [6] Maruyama, G., On transition probability functions of the Markov process, Nat. Sci. Rep. Ochanomizu Univ. 5 (1954), 10-20.
  • [7] Meyer, P.A., Integral stochastiques, Seminaire de Probability's I, Lecture note inMath. 39 (1967), Springer.
  • [8] Motoo, M., Additive functionals of a Markov process. (Japanese), Sem. on Prob. 15 (1963).
  • [9] Motoo, M. and S. Watanabe, On a class of additive functionals of Markov processes, J. Math. Kyoto Univ. 4 (1965), 429-469.
  • [10] Nagasawa, M andK. Sato, Some theorems on time changes andkilling of Markovpro- cesses, Kodai Math. Sem.Report, 15 (1963), 195-219.
  • [11] Sato, K. and T. Ueno, Multi-dimensional diffusion and the Markov process onthe boundary, J. Math. Kyoto Univ., 3 (1965), 529-605.
  • [12] Skorohod, A.V., Onthelocal structure of continuous Markov processes, Theory ofProb. Appl. 11 (1966) (English translation), 336-372.
  • [13] Skorohod, Homogeneous Markov processes without discontinuities of thesecond kind, Teor. Veroyat. Primenen. 12 (1967), 258-278.
  • [14] Wentzell, A.D.,On lateral conditions for multi-dimensional diffusion processes, Teor. Veroyat. Primenen. 4 (1959), 172-185.
  • [15] Wentzell, Additive functionals of multi-dimensional diffusion process, D.A.N. SSSR, 139 (1961), 13-16.
  • [16] Watanabe, S., On discontinuous additive functionals and Levy measures, Japanese J. Math. 34 (1964), 53-70. Nagoya University